# SDR AALA2018060869029

- Difficulty date: May 25, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 54,422 hours, 26,955 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Duct Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 10,000 FT, TAIL COMP TEMP HIGH LIGHT ILLUMINATED.  MEMORY ITEMS AND EXPANDED QRH CHECKLIST COMPLIED WITH - RETURNED TO DFW - ARFF SHOT TAIL WITH NORMAL TEMPERATURE. REPLACED LEFT SUPPLY TEMPERATURE SENSOR IN NEW DUCT IAW AMM 21-61-04.   AIRCRAFT WAS GROUNDED.
